Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 203, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 15, 2015, 11:01 PM CDT for Andrew County, DeKalb County, Gentry County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2015, 11:01 PM CDT (04:01 UTC)
- Expired
- Jul 15, 2015, 11:34 PM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Andrew County, MO, DeKalb County, MO, Gentry County, MO
The radar
The Pleasant Hill radar (KEAX), 143 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 4.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2186 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 19.5
The text
As transmitted, in the capitals the NWS used until 2016.
517
WUUS53 KEAX 160401
SVREAX
MOC003-063-075-160445-
/O.NEW.KEAX.SV.W.0203.150716T0401Z-150716T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1101 PM CDT WED JUL 15 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ANDREW COUNTY IN NORTHWESTERN MISSOURI...
SOUTHWESTERN GENTRY COUNTY IN NORTHWESTERN MISSOURI...
NORTHWESTERN DEKALB COUNTY IN NORTHWESTERN MISSOURI...
* UNTIL 1145 PM CDT
* AT 1101 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UNION
STAR...OR 7 MILES EAST OF SAVANNAH...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KING CITY...UNION STAR AND HELENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
&&
LAT...LON 4017 9460 3995 9443 3989 9474 4000 9484
4013 9466 4013 9461
TIME...MOT...LOC 0401Z 234DEG 7KT 3998 9470
HAIL...1.00IN
WIND...60MPH
$$
LG1 follow-up statement
456
WWUS53 KEAX 160434
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1134 PM CDT WED JUL 15 2015
MOC003-063-075-160444-
/O.CAN.KEAX.SV.W.0203.000000T0000Z-150716T0445Z/
ANDREW MO-GENTRY MO-DEKALB MO-
1134 PM CDT WED JUL 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ANDREW...
SOUTHWESTERN GENTRY AND NORTHWESTERN DEKALB COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PLEASANT HILL.
LAT...LON 4017 9460 3995 9443 3989 9474 4000 9484
4013 9466 4013 9461
TIME...MOT...LOC 0431Z 234DEG 7KT 4002 9463
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 6:42 PM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, Jul 15, 6:42 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 642 PM CDT WED JUL 15 2015 .DISCUSSION... Issued at 401 PM CDT WED JUL 15 2015 This evening - Tonight: The main concern in the short term is the potential for severe weather this evening in which large hail, damaging winds and a few tornadoes will be possible mainly west of I-35. However, this afternoon's showers and thunderstorms may limit that potential. Models have not been handling the evolving situation well this afternoon and currently would suggest temperatures in the upper 80s to mid 90s across western Missouri and eastern Kansas. Temperatures however remain in the the upper 70s and lower 80s which has limited instability. That being said, 40-50kts of 0-6KM shear is analyzed across extreme northwestern Missouri however instability is significantly lower than models suggest but still a modest 1000- 1500J/Kg of MLCAPE. Further south across southeast Kansas a cu deck has developed in an area of extreme instability but weak shear. these will be the two areas to monitor for storm development. However, it is the northern area that will have the potential for severe storms. If storms do develop it will occur on the backside of current storms across north central Kansas where temperatures have warmed into the lower 90s and dewpoints have risen under WAA. If these thunderstorms do develop with the good shear over those areas, it is possible for supercells to develop and move into northwestern Missouri. It is these storms that would be capable of damaging winds large hail and possibly a tornado. Otherwise, later tonight, a wave is expected to eject out the western Plains and move into the area as a 40-50KT LLJ develops and noses into southeastern Nebraska/southwest Iowa. An overnight MCS is expected to develop mainly north of the area however, the southern periphery f that complex will bring showers and thunderstorms to northern Missouri. Tomorrow through Tomorrow night: Once the overnight MCS clears the area tomorrow morning, temperatures are expected to warm quickly into the upper 80s to mid 90s. This will lead to strong instability during the day tomorrow. This will allow for the possibility of thunderstorm development on any outflow that could trigger storm. Shear is expected to be weak so storms main be more pulse-like in nature. However, isolated severe storms may be possible with damaging winds and large hail. Thursday night a LLJ is again expected to develop and models suggest the possibility of additional thunderstorm development as an upper level shortwave traverses the area. Friday through Saturday: This period should remain relatively dry as the upper level ridge builds north into the area and the storm track should shift north of the area. The best chance for thunderstorm activity would be extreme northern Missouri. Also, with the ridge building across the area, highs should warm into the low to perhaps mid 90s. Sunday - Wednesday: An upper trough will dig southward into the Plains and Upper Midwest pushing a cold front into the area. Scattered showers and thunderstorms will develop along this front during the day. This front is expected to be slow mover and not exit the area until Monday morning. Conditions look mainly dry beyond Monday morning as an upper level ridge looks to build back over the area by midweek. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 642 PM CDT WED JUL 15 2015 VFR conditions currently prevail at the terminals will persist into the evening hours, but may be impacted by storms currently developing in eastern Kansas later tonight. Have VCTS in for the hours where convection might affect the terminals, but will have to watch closely in case storms move directly towards them. Stormy activity should move north late tonight as the low level jet kicks in. Otherwise, expect winds to get a bit gusty Thursday afternoon with boundary layer mixing. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...73 AVIATION...Cutter
Hazardous weather outlook, Jul 15, 5:03 AM CDT, 17 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 503 AM CDT WED JUL 15 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-161015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 503 AM CDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR ISOLATED SEVERE STORMS TODAY AND TONIGHT ACROSS FAR NORTHWEST MISSOURI AND NORTHEAST KANSAS. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY SEVERE ACTIVITY. WARM AND HUMID CONDITIONS WILL CONTINUE TODAY...WITH AFTERNOON HEAT INDEX VALUES REACHING IN THE UPPER 90 TO LOWER 100 DEGREE RANGE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WARM AND HUMID CONDITIONS WILL CONTINUE RIGHT THROUGH THE UPCOMING WEEKEND. HEAT INDEX VALUES WILL REACH THE UPPER 90 TO LOWER 100 DEGREE RANGE MOST AFTERNOONS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jul 15, 10:01 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1001 PM CDT WED JUL 15 2015
MOZ001-011-160345-
ATCHISON MO-HOLT MO-
1001 PM CDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATCHISON AND
NORTHWESTERN HOLT COUNTIES UNTIL 1045 PM CDT...
AT 1000 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF CRAIG...OR 8 MILES NORTHEAST OF FALLS CITY...MOVING
NORTHEAST AT 15 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUND CITY...CRAIG...BIG LAKE...BIGELOW...CORNING AND INDIAN CAVE
STATE PARK.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 80 AND 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4037 9529 4006 9520 4005 9542 4006 9542
4007 9539 4010 9540 4012 9539 4014 9543
4017 9545 4018 9548 4024 9547 4025 9549
4026 9555 4027 9556
TIME...MOT...LOC 0300Z 247DEG 14KT 4017 9551
PMMSpecial weather statement, Jul 15, 10:36 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1036 PM CDT WED JUL 15 2015 MOZ002-011-012-160415- NODAWAY MO-ANDREW MO-HOLT MO- 1036 PM CDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ANDREW... SOUTHWESTERN NODAWAY AND NORTHEASTERN HOLT COUNTIES UNTIL 1115 PM CDT... AT 1035 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MAITLAND...OR 8 MILES EAST OF MOUND CITY...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MAITLAND...BOLCKOW AND GRAHAM. THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 75 AND 77. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4003 9515 4019 9525 4032 9498 4012 9477 TIME...MOT...LOC 0335Z 235DEG 16KT 4015 9508 PMM
Special weather statement, Jul 15, 10:55 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1055 PM CDT WED JUL 15 2015
MOZ003>005-160430-
HARRISON MO-WORTH MO-GENTRY MO-
1055 PM CDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HARRISON...NORTHERN
GENTRY AND CENTRAL WORTH COUNTIES UNTIL 1130 PM CDT...
AT 1054 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ALBANY...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALBANY...GRANT CITY...IRENA...DARLINGTON...GENTRY...WORTH...ALLENDALE
AND DENVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4044 9412 4017 9434 4029 9460 4057 9442
4057 9440
TIME...MOT...LOC 0354Z 220DEG 16KT 4029 9437
PMMSpecial weather statement, Jul 15, 10:56 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1056 PM CDT WED JUL 15 2015 MOZ002-004-012-013-160430- GENTRY MO-NODAWAY MO-ANDREW MO-DE KALB MO- 1056 PM CDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ANDREW...SOUTHWESTERN GENTRY...NORTHWESTERN DEKALB AND SOUTHEASTERN NODAWAY COUNTIES UNTIL 1130 PM CDT... AT 1056 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SAVANNAH...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAVANNAH...STANBERRY...KING CITY...UNION STAR...ROSENDALE...REA... FORD CITY AND HELENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3986 9470 3998 9488 4028 9463 4011 9436 TIME...MOT...LOC 0356Z 220DEG 16KT 3999 9473 PMM
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 10:01 PM CDT | Special Weather Statement | EAX | Holt | 44 min |
| Jul 15, 10:36 PM CDT | Special Weather Statement | EAX | Holt | 39 min |
| Jul 15, 10:40 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 35 min |
| Jul 15, 10:55 PM CDT | Special Weather Statement | EAX | Gentry, Worth | 35 min |
| Jul 15, 10:56 PM CDT | Special Weather Statement | EAX | Andrew | 34 min |
| Jul 15, 11:02 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 43 min |
| Jul 15, 11:16 PM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway | 6 hr |
| Jul 15, 11:41 PM CDT | Flash Flood Warning | EAX | Andrew, DeKalb, Gentry, Holt, Nodaway | 10 hr |
| Jul 15, 11:43 PM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Daviess, DeKalb, Gentry and 9 more | 10 hr |
| Jul 15, 11:45 PM CDT | Special Weather Statement | EAX | Gentry | 30 min |
| Jul 16, 12:01 AM CDT | Special Weather Statement | EAX | Nodaway | 29 min |
| Jul 16, 12:14 AM CDT | Special Weather Statement | EAX | Atchison | 31 min |
| Jul 16, 12:18 AM CDT | Areal Flood Advisory | EAX | Atchison, Gentry, Nodaway, Worth | 5 hr |
| Jul 16, 12:33 AM CDT | Special Weather Statement | EAX | Gentry | 42 min |
| Jul 16, 1:19 AM CDT | Special Weather Statement | EAX | Gentry | 41 min |
| Jul 16, 1:39 AM CDT | Special Weather Statement | EAX | Nodaway | 21 min |
| Jul 16, 1:54 AM CDT | Flash Flood Warning | EAX | Atchison, Gentry, Nodaway, Worth | 8 hr |
| Jul 16, 2:20 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 7 days |
| Jul 16, 2:20 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 7 days |
| Jul 16, 3:09 AM CDT | River Flood Warning | EAX | Atchison, Holt | 34 hr |
| Jul 16, 4:36 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 3 days |
| Jul 16, 5:09 AM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, Holt | 4 hr |
| Jul 16, 6:47 AM CDT | Areal Flood Advisory | EAX | Mercer, Putnam, Sullivan | 4 hr |
| Jul 16, 8:33 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 3 days |
| Jul 16, 8:33 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Jul 16, 8:33 AM CDT | River Flood Warning | EAX | Linn, Livingston | 5 days |
| Jul 16, 8:33 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 7 days |
| Jul 16, 9:24 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 7 days |
| Jul 16, 9:43 AM CDT | River Flood Warning | EAX | Buchanan | 5 days |
| Jul 16, 9:43 AM CDT | River Flood Warning | EAX | Platte | 10 days |
| Jul 16, 9:43 AM CDT | River Flood Warning | EAX | Platte | 7 days |
| Jul 16, 9:44 AM CDT | Areal Flood Warning | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more | 6 hr |
| Jul 16, 10:23 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 4 days |
| Jul 16, 10:23 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 6 days |
| Jul 16, 10:23 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 7 days |
| Jul 16, 3:46 PM CDT | Heat Advisory | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 53 hr |
| Jul 16, 3:56 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 55 hr |
| Jul 16, 4:20 PM CDT | Special Weather Statement | EAX | Adair | 40 min |
| Jul 16, 4:34 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 41 min |
| Jul 16, 5:15 PM CDT | Special Weather Statement | EAX | Adair | 45 min |
| Jul 16, 5:26 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 34 min |
| Jul 16, 5:43 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.